# SDR GTIA2023112737651

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 3,199 hours, 1,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL CONTINUOUS ON CLIMB BETWEEN 10,000 -TVC? PACK 1 OFF SMELL WENT AWAY-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN FUMES IAW TSM 05-50-00-810-831-A. DETERMINED MOST LIKELY CAUSE TO BE PACK 1. REF LP 3333335-1 FOR PACK DEFERRAL. DEACTIVATED PACK 1 IAW AMM 21-51-00.
